# SDR SWIA200923334

- Difficulty date: December 7, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 24,550 hours, 34,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLOOR LIGHTS INOP.  (FLT 6576)  RESEATED BULB AT ROW 2 AND REPLACED CONNECTOR AT ROW 9.
